# SDR ASAA2023102445861

- Difficulty date: October 24, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 62,303 hours, 18,568 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 66087
- Part serial: 660878509
- Condition: Leaking
- Location: Hyd System
- Part time: 27,406 hours, 8,549 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, APPROXAMATLY FL250-300, LOW PRESSURE INDICATION ON HYD PUMP 1, SYS A. TURNED OFF PER QRH GUIDANCE. QUATITY WAS APPROXIMATLY 65%, PRESSURE NORMAL. QUANTITY SUBSEQUENLY INCREASED, ALL THE WA TO 100%. REMAINED NORMAL QUANTITY FOR REST OF RETURN TO KSEA. GROUNDED - YES. AIR TURNBACK - OPENED #1 ENG FAN COWL TO PERFORM MAINT. PERFORMED GVI OF #1 ENG HYD PUMP, FOUND SLUDGE CONSISTENCY HYD FLUID AROUND INTERFACE OF PUMP AND ACCESSORY SECTION. NO ACTIVE LEAKS. GOOD PRESSURE ON HYD A/B W/ ELEC PUMPS. QUANTITY OKAY. SAFE TO MOVE. CLOSED #1 ENG FAN COWL. J MOORE 30353 1024-2023. REF LP PAGE 60735837 FOR REPLACEMENT OF #1 ENG EDP.
